Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering itchy rashes on penis, given antibiotics. urine test showed Bactria. Suggest?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2400 Questions
Hi doctor,

My question is, I am suffering itching and rashes on my pennis and redish on pennis hole from last one one week. I shown to general MBBS doctor he is given some antibiotics and urine test also done to find which bactiria is there. In urine test nothing is there every thing is fine. He sugestted to consult a skin specialist. pls advise me
Posted Sat, 5 Oct 2013 in Sexually Transmitted Diseases
Answered by Dr. S. Murugan 2 hours later
Brief Answer:
Yeast infection, allergy, irritation are possible.

Detailed Answer:
Welcome to XXXXXXX
Thanks for posting your query.

You had not mentioned some important facts like whether you are married, your recent sexual activities with your wife and out of marriage, whether you are a diabetic and whether your foreskin is freely movable or not. These particulars will help to impart more information to you with regards to your problem.

I assume that your redness and itching of penis is confined to the glans(head) penis and foreskin and not the skin over the shaft. This could be due to yeast infection either from your wife or from your sex partner. It will not be cleared by Antibiotics. It needs anti-fungal creams and oral tablets. Presence of Diabetes and a tight foreskin predispose the same. Your sex partners also to be treated simultaneously. Otherwise it may recur.
The redness and itching may also be due to any allergy or irritants like soap, antiseptics or other applications.
If you consult a Dermato-venereologist, he/she will help you for further investigation. With a careful examination and investigations we can fix the diagnosis and treat the same easily.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor